Facebook Pixel
EmpowHER Guest

Late 2nd period after plan b?

By Anonymous September 5, 2017 - 2:50pm
Rate This

I took Plan B one step on July 15th after having unprotected sex it was the day after my 4 day period ended they're usually 5days. (Took it within 12 hours so on the same day I had unprotected sex) he did not ejaculate inside me. A couple days later I had some light bleeding that got a little heavy for about 3 days (around the 20th) heard its from the pill. I had my August period from the 8-11 heavy and painful and had so many pms symptoms I've never had I guess due to the plan b. My period was about a day or 2 late which is normal because I always get my periods late, is it normal for a 2nd period after plan b to be late? I'm on the 29th day of my cycle now and have no signs of it so far but have had different discharges this month and have watery like leaking discharge now. Is this all normal? Could I be pregnant? I hope not or that it's nothing bad. (Also haven't had sex again since the 15th of July)

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

There is no risk of pregnancy since you had your full period August 8-11. A pregnancy test can confirm this for you if you still have concerns. Your symptoms could be related to taking EC. Your period is probably on it's way.

September 6, 2017 - 5:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!